Archive for Mathematical Logic 58 (7-8):999-1003 (2019)

Abstract
We re-prove Becker’s theorem from Becker :229–234, 1981) by showing that \}\) implies that \\vDash ``\omega _2\) is -supercompact”. Our proof uses inner model theoretic tools instead of Baire category. We also show that \ is \-strongly compact.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1007/s00153-019-00668-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Inner Models and Ultrafilters in L(R).Itay Neeman - 2007 - Bulletin of Symbolic Logic 13 (1):31-53.
The Weak Square Property.Steve Jackson - 2001 - Journal of Symbolic Logic 66 (2):640-657.
Supercompactness Within the Projective Hierarchy.Howard Becker & Steve Jackson - 2001 - Journal of Symbolic Logic 66 (2):658-672.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Proof-Theoretic Investigations on Kruskal's Theorem.Michael Rathjen & Andreas Weiermann - 1993 - Annals of Pure and Applied Logic 60 (1):49-88.
On Formalization of Model-Theoretic Proofs of Gödel's Theorems.Makoto Kikuchi & Kazuyuki Tanaka - 1994 - Notre Dame Journal of Formal Logic 35 (3):403-412.
A Proof-Theoretic Analysis of Collection.Lev D. Beklemishev - 1998 - Archive for Mathematical Logic 37 (5-6):275-296.
Blunt and Topless End Extensions of Models of Set Theory.Matt Kaufmann - 1983 - Journal of Symbolic Logic 48 (4):1053-1073.
The Philosophical Significance of Tennenbaum’s Theorem.T. Button & P. Smith - 2012 - Philosophia Mathematica 20 (1):114-121.
A Game‐Theoretic Proof of Analytic Ramsey Theorem.Kazuyuki Tanaka - 1992 - Mathematical Logic Quarterly 38 (1):301-304.
Harrington’s Conservation Theorem Redone.Fernando Ferreira & Gilda Ferreira - 2008 - Archive for Mathematical Logic 47 (2):91-100.
Other Proofs of Old Results.Henryk Kotlarski - 1998 - Mathematical Logic Quarterly 44 (4):474-480.

Analytics

Added to PP index
2019-04-06

Total views
11 ( #852,621 of 2,507,572 )

Recent downloads (6 months)
2 ( #277,140 of 2,507,572 )

How can I increase my downloads?

Downloads

My notes